# SDR SWAA2023071275283

- Difficulty date: July 5, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,981 hours, 34,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-44; FLOOR PANEL 231ZF HAS DELAMINATION OF TOP PLYS<[01] WORK ACCOMPLISHED ON NON-ROUTINE TTG8Q00M1D0E
